MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD MOD HD 36MM -3 NK; BIOLOX DELTA CER OPT HD LG DIA

BIOMET UK LTD. CER BIOLOXD MOD HD 36MM -3 NK; BIOLOX DELTA CER OPT HD LG DIA
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Noise, Audible (3273)
Health Effect - Clinical Codes Local Reaction (2035); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Concomitant medical products: customer has indicated that the product will not be returned to zimmer biomet for investigation, due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was report that the patient was experiencing impingement and or a clicking in his hip.Patient claimed that his hip was dislocating in mid flexion with leg extended.The patient had several x-rays, ultra sound visits and nothing showed to be dislocated.Implants were in good positions an acceptable version was used.During pre op the surgeon went through several range of motion tests and the hip did not dislocate, but there was a small click which the surgeon determined was tightness in the it band.Patient was revised on (b)(6) 2021.
 
Event or Problem Description
It was report that the patient was experiencing impingement and or a clicking in his hip.Patient claimed that his hip was dislocating in mid flexion with leg extended.The patient had several x-rays, ultra sound visits and nothing showed to be dislocated.Implants were in good positions an acceptable version was used.During pre op the surgeon went through several range of motion tests and the hip did not dislocate, but there was a small click which the surgeon determined was tightness in the it band.Patient was revised on (b)(6), 2021.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Patient's initials: (b)(6).Gender: male.Race: caucasian.Associated item number #(b)(4), item name g7 neutral e1 liner 36mm f, lot # 6455575.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was report that: the patient was experiencing impingement and or a clicking in his hip.Patient claimed that his hip was dislocating in mid flexion with leg extended.The patient had several x-rays, ultra sound visits and nothing showed to be dislocated.Implants were in good positions an acceptable version was used.During pre op the surgeon went through several range of motion tests and the hip did not dislocate, but there was a small click which the surgeon determined was tightness in the it band.Patient was revised on (b)(6) 2021.Patient involvement.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: implants were in good positions, an acceptable version was used.During pre op the surgeon went through several range of motion tests and the hip did not dislocate, but there was a small click which the surgeon determined was tightness in the it band.Patient was revised on (b)(6) 2021.Patient involvement.The investigation was limited to a review of the complaint history as the reported product was not returned, no x-rays of the reported event or dhr were made available for review.Review of complaint history identified no additional similar complaints for the reported item number in the last 3 years and no additional complaints for the same item and lot combination.It has been confirmed that the item is not within the scope or subject of any field actions or recalls which could be attributed to reported event.Without the opportunity to examine the complaint product, a definitive root cause cannot be determined due to insufficient information.The risk associated with the reported event has a severity score of 3 as surgical intervention was required and an occurrence rate of 2 (remote, greater than 1 in 10,000 and less than 1 in 100,000) the severity and occurrence rate of the reported event is deemed to be in line with the risk file.The risk is deemed to be low.No corrective or preventive action required at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CER BIOLOXD MOD HD 36MM -3 NK
Common Device Name
BIOLOX DELTA CER OPT HD LG DIA
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12613154
Report Number3002806535-2021-00441
Device Sequence Number3473193
Product Code LZO
UDI-Device Identifier00887868248474
UDI-Public00887868248474
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K061312
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number12-115120
Device Lot Number2968719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/07/2021
Supplement Date Received by Manufacturer10/28/2021
12/23/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date11/02/2021
12/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite